MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a stabilization surgery 2 devices (ar- 1923ps) with same lot number: (14604052) were used.When putting labral tape through the eyelet, it was bending the metal tip and the eyelets snapped off.All broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new devices with the same part number but different lot numbers.It was not necessary to switch the surgical technique.
 
Additional Manufacturer Narrative
The complaint is not confirmed.(18) packaged ar-1923ps devices were returned for evaluation.The (2) complaint-involved devices were not returned.Visual inspection noted no issues with the returned devices.All packaging material was sealed, and contained all components assembled correctly.(3) devices were opened for functional testing, and all worked as intended: the eyelets and anchors were securely attached and could not be snapped off without the use of excessive force.A potential cause for the alleged failure could be attributed to inadequate technique when inserting the implant resulting in excessive forces detaching the eyelet from the inserter.However, without receipt of the devices involved in the complaint allegation, the failure cannot be verified, and no cause can be determined.No problems were found with the returned devices.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15362382
Report Number1220246-2022-05445
Device Sequence Number14924817
Product Code HWC
UDI-Device Identifier00888867023147
UDI-Public00888867023147
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Device Lot Number14604052
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown